# SDR VNAA2013040400001

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 21,442 hours, 21,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CEILING EMERGENCY FLOODLIGHT INOPERATIVE OVER ROW 10.  MAINTENANCE INSPECTED, RELAMPED CEILING EMERGENCY FLOODLIGHT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
